Pregnancy After Depo Injections

3 Replies
suzie - May 20

I have been feeling really ill for the past couple of weeks with nausea, tender br___ts, extreme tiredness and generally feeling ill. I have not had a period since my last injection last August and have done a home test today which is positive. Could the test be wrong??

 

Suzette - June 12

When was your last shot. I'm kinda in the same boat i took my last shot in january and since then i was having my period , i feel pregnant, my b___bs are sore, nauaeated, headaches, backaches. thing is i took many pregnancy test and they come out negative but i heard after coming off the shot many women get negative results when they are infact pregnant, since you got a postive i think you should go see a doctor and get a blood test.

 

trish - June 16

I had my last shot in Jan, and have not had a period yet. I was told that the depo shot can make you have symptoms similar to pregnancy, but if you are getting positive pregnancy results you should see a doctor.

 

renee - July 14

im in the same boat

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?